Vol. 117, No. 2, 1985

Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Orthogonal primitive idempotents and Banach algebras isomorphic with l2

Taqdir Husain

Vol. 117 (1985), No. 2, 313–327
Abstract

In this paper, a study of orthogonal primitive idempotents and minimal ideals in topological algebras with orthogonal bases has been made. Among other results, a structure theorem for Banach algebras with orthogonal bases has been proved, similar to Ambrose’s structure theorem for H-algebras in the separable case. Furthermore, a necessary and sufficient condition is given for Banach algebras with orthogonal bases to be isomorphically homeomorphic with the Hilbert algebra l2.

Mathematical Subject Classification 2000
Primary: 46H20
Secondary: 46J35
Milestones
Received: 4 August 1983
Revised: 29 September 1983
Published: 1 April 1985
Authors
Taqdir Husain